Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

May 29, 2021El Paso County, Colorado

NWS Pueblo, CO issued this special weather statement at May 29, 2021, 6:57 PM MDT for El Paso County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2021, 6:57 PM MDT (00:57 UTC)
Expired
May 29, 2021, 7:45 PM MDT
In force
48 min
Issued by
NWS Pueblo, CO

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 25 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1446 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

558 
WWUS85 KPUB 300057
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
657 PM MDT Sat May 29 2021
 
COZ084>086-300145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
657 PM MDT Sat May 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES UNTIL 745 PM MDT...

At 656 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hanover, or 22 miles northeast of Pueblo, moving northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hanover, Truckton and Yoder. 

A Tornado Watch remains in effect until 900 PM MDT for southeastern
and east central Colorado.

LAT...LON 3891 10414 3868 10405 3854 10405 3844 10440
      3859 10451
TIME...MOT...LOC 0056Z 245DEG 13KT 3854 10439 

$$

Hodanish

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 29, 3:44 PM MDT, 3 hours 13 minutes earlier.

Area forecast discussion, May 29, 3:44 PM MDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
344 PM MDT Sat May 29 2021

.SHORT TERM...(This evening through Sunday)
Issued at 257 PM MDT Sat May 29 2021

...Severe storms and heavy rain across southeast Colorado this
evening...

Thunderstorms developing across the plains this afternoon, with
surface low spinning up south of La Junta and trough/boundary
roughly extending from Teller County se through the low to eastern
Las Animas County. Focus for stronger convection will be along the
trough, with some hints of increasing tornado potential into this
evening ahead of current activity over nrn El Paso County, as e-se
low level flow strengthens. Behind the boundary over the eastern
mountains and I-25 corridor, still a threat of outflow driven
convection into the evening, though storm strength may be weaker
here. Just some high based weak convection farther west where drier
air remains in place. Storms congeal into more of an MCS/heavy
rainfall threat toward 06z over the plains, with some CAMs
suggesting over 2 inches of rainfall across Baca County by early
Sunday morning. Farther west, some residual showers/weak tsra likely
overnight as moist upslope flow continues and upper level lift ahead
of the western U.S. low slowly strengthens.

On Sunday, showers and thunderstorms will become widespread over the
eastern mountains, I-25 corridor and southeast plains by afternoon,
as vertical motion increases and moisture remains plentiful. Looks
more like a heavy rain set-up than severe, as clouds and cool
surface temps limit instability, especially on the plains. May see
enough CAPE develop over the eastern mountains with some partial
clearing for stronger storms by afternoon, with some marginal severe
hail possible, especially over the southern Sangres. Farther west,
scattered afternoon showers and thunderstorms look possible, though
rainfall amounts will be lighter here as low level moisture is
limited. Max temps area-wide will be way below seasonal averages at
most locations, with warmest readings in the San Luis Valley where
some sunshine will boost maxes into the 70s.

.LONG TERM...(Sunday night through Saturday)
Issued at 257 PM MDT Sat May 29 2021

...Slight chance of strong to severe thunderstorms possible over the
Sangre de Cristo and Wet Mountains, some of these could also move
over the San Luis Valley. Large hail of up to 2" in diameter, along
with strong and gusty winds of 70 mph or greater, and dangerous
lightning will be possible with some of these storms. Best chance of
severe thunderstorms will be further south over the southern
Sangre de Cristo Mountains and the Raton Mesa...

...Winter Weather Advisory conditions may be possible for
elevations over 10,500 feet for Sunday evening through early
Tuesday morning...

Sunday evening through Monday night...

As the cyclogenesis continues with the low propagating a little
further south over NE New Mexico, it will begin to usher in more
moisture that will be wrapped around on the backside of the
deformation zone, right over much of the plains and overrunning
occuring as far west as the San Juan Mountains, therefore it looks
to be very possible that most of the CWA will experience periods of
rain showers with embedded thunderstorms throughout much of the
evening on Sunday. Lower levels will become more saturated with
higher dewpoints extending westward along the I-25 corridor, with
dewpoints in the 50s and even low 60s over parts of the plains. Most
of the instability will have shifted over the central and western
portions of the CWA and there could potentially be some strong to
severe thunderstorms over the Sangre de Cristo and Wet Mountains as
forcing and lapse rates appear to be more favorable in these areas,
along with higher theta-e values of over 340 K and MLCAPE values
over 1000 J/Kg. There is also a chance that some of these stronger
to severe storms could move over the San Luis Valley and potentially
impact locations such as Alamosa. Main threat for this reason will
be possible flooding over the burn scars, especially if some of
these storms become stationary, and with some of them becoming very
strong, they could put down a substantial amount of rain in a short
period of time. Both surface and mixed layer CIN values of On
Monday, the very positively tilted axis in the long wave trough over
the southwestern US is going to cause the low to become cutoff south
of California, which will help to keep the surface low remaining in
place over New Mexico into Monday, and this will allow for a very
similar setup for more continuous showers and isolated thunderstorms
possible over much of the CWA, although the low to mid levels will
be much more stable in comparison to Sunday and therefore most of
the precipitation will be on the lighter to moderate side. However,
there could be some brief periods of heavier rain, especially over
the Sangre de Cristo and Wet Mountains due to upslope enhancement
from orographic lifting, and there will still be a slight risk of
flooding over the burn scar areas. There will be cooler temperatures
advected in from the north over the plains, so this, along with
extensive could coverage, will keep max temperatures well below the
seasonal average, by as much as 25 degrees in some locations. This
cooler air at the surface could also help to enhance overrunning and
provide a continuous amount of rain over the plains for most of the
afternoon and into the evening hours. The rain showers will become
more spotty later in the night on Monday into early Tuesday morning
as the system finally begins to exit the region. Also, with snow
levels dropping on Monday as colder air moves in, peaks above 10,500
feet could get anywhere from a dusting to a few inches of new
snowfall, and possibly even as much as a foot is possible on the
highest peaks, and therefore a Winter Weather Advisory may be
necessary. Lows for Monday night will be cooler as well, and
slightly below the seasonal average for most locations, from the 40s
over the plains, to the upper 20s and 30s for high country.

Tuesday through Wednesday...

The surface low will begin to exit the region by early Tuesday
morning and allow for clearing to finally take place for most
locations throughout the late part of the morning on Tuesday.
Afternoon thunderstorms will develop later in the day over the
mountains with some residual moisture and the long wave trough axis
still overhead. The U/L cutoff low over the southwest will
eventually detach itself from the trough and allow it to begin to
fill and shift further eastward on Wednesday, although with a jet
maxima upstream over the Dakotas, and a sharply positive tilted
axis, this will still put southeastern Colorado in the divergent
quadrant, so thunderstorms look to develop over the mountains during
the afternoon on Wednesday as well. The ECMWF has backed off the
possible developing line of convection over the far eastern plains
as there was a potential dryline setting up that the model runs
displayed yesterday. In the most recent run, it now keeps this
boundary further to the south and east and out of the CWA. There is
now some agreement with the GFS also showing the boundary on
Wednesday being much further to the south and east as well, and
since both models show the CWA being in the convergent quadrant
later in the evening as the jet maxima shifts further south, and
therefore this should help to hinder further thunderstorm
development over the mountains towards the evening hours on
Wednesday, with all other locations in the CWA remaining dry. It
will be quite warmer on Wednesday as well, with temperatures
returning to right around the seasonal average for most locations.

Thursday through Saturday...

The deterministic models and ensembles are in fair good agreement
that a well amplified ridge will begin to build back in over the
entire western region with much warmer temperatures returning,
slightly above the seasonal average for many locations. The U/L
cutoff low off the coast of Baja California will begin to propagate
eastward over northern Mexico, and this will help to feed up a
substantial amount of mid level moisture from the south over the
region due to this and keep the instability around for this reason.
Therefore, there will still exist the chance of afternoon and
evening thunderstorm development over the mountains, and a slight
chance over the plains as well, especially for Saturday, as both
models allude to the ridge beginning to break down as a trough
upstream over the northwestern US begins to progress eastward and
towards the region. Friday appears to be the warmest as the ridge is
amplified the most, with high temperatures reaching into the low 90s
over much of the plains, and even low 80s for the San Luis Valley.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 257 PM MDT Sat May 29 2021

At KPUB and KCOS, scattered thunderstorms expected until until 03z,
with the potential for MVFR conditions, hail and gusty winds at both
terminals. MVFR/occasional IFR cigs with a few showers and patchy
fog then likely overnight into Sun morning as moist upslope flow
develops. Widespread -shra/-tsra forecast for Sun afternoon.

At KALS, VFR the next 24 hrs. Mountains surrounding the valley may
see some -tsra this afternoon and evening, though expect most storms
to stay close to the high terrain. Better chance of tsra at the
terminal on Sun.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...STEWARD
AVIATION...PETERSEN
Hazardous weather outlook, May 29, 11:44 AM MDT, 7 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1144 AM MDT Sat May 29 2021

COZ058>089-093>099-301745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1144 AM MDT Sat May 29 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms will be possible across the southeast plains
this afternoon and early evening. The best chance of severe storms
will be generally east of a line from Colorado Springs to Kim. Large
hail to 2 inches in diameter, damaging wind gusts to 70 mph and an
isolated tornado will all be possible.

In addition to the severe weather potential, the storms will be
capable of producing very heavy rain, leading to the potential for
flash flooding, especially across the far southeast plains later
this evening and into early Sunday morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered to numerous showers and thunderstorms will be possible
across south central and southeast Colorado Sunday and Monday. A
few strong to severe storms will be possible across the southeast
mountains, Wet Mountain Valley and upper Arkansas River valley on
Sunday where hail up to around 1 inch in diameter and wind gusts
up to 60 mph will be possible with the stronger storms.
Otherwise, lightning and locally heavy rainfall will be possible
with all storms both days. This could lead to an elevated risk for
flash flooding, particularly on burn scars, though urban areas
could also be impacted. Heavy wet snow can be expected at times
across the higher peaks above 11000 feet through Monday. Local
accumulations of up to a foot will be possible, especially for
Pikes Peak and the Sangre De Cristo mountains.

Isolated to scattered showers and thunderstorms will be possible
each day for Tuesday through Friday. A strong storm or two will be
possible across the mountains Tuesday and Wednesday with
lightning, small hail and wind gusts up to 50 mph possible.
Locally heavy rainfall will also be possible with the more intense
storms which will keep at least a low end risk for flash flooding
on the more susceptible burn scars each day.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely across the southeast plains this afternoon and evening.

10/31

In the hours before

Special weather statement, May 29, 6:21 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
621 PM MDT Sat May 29 2021

COZ081-084-085-300045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
621 PM MDT Sat May 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
645 PM MDT...

At 621 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Colorado Springs, moving northeast at 15 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Colorado Springs, Air Force Academy, Manitou Springs, Black Forest,
Gleneagle, Falcon and Cimarron Hills.

A Tornado Watch remains in effect until 900 PM MDT for east central
Colorado.

LAT...LON 3891 10446 3881 10490 3898 10499 3913 10465
      3913 10458
TIME...MOT...LOC 0021Z 247DEG 15KT 3893 10486

Hodanish
Local storm report, May 29, 6:27 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
627 PM MDT SAT MAY 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TORNADO          9 SE KIM                37.15N 103.24W
05/29/2021                   LAS ANIMAS         CO   STORM CHASER

            LARGE TORNADO VIA SOCIAL MEDIA, NUMEROUS
            REPORTS FROM STORM CHASERS IN THE VICINITY
            OF LARGE TORNADO ON THE GROUND.

&&
Special weather statement, May 29, 6:49 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
649 PM MDT Sat May 29 2021

COZ081-084-085-300115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
649 PM MDT Sat May 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TELLER AND NORTHWESTERN
EL PASO COUNTIES UNTIL 715 PM MDT...

At 649 PM MDT, Doppler radar was tracking a strong thunderstorm over
northeastern Colorado Springs, moving northeast at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs, Black
Forest, Schriever AFB, Security, Falcon, Security-Widefield,
Stratmoor, Peterson AFB, Cimarron Hills, Cascade and Fort Carson.

A Tornado Watch remains in effect until 900 PM MDT for east central
Colorado.

LAT...LON 3872 10469 3887 10503 3910 10468 3877 10449
TIME...MOT...LOC 0049Z 245DEG 13KT 3891 10470

Hodanish
Local storm report, May 29, 6:51 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
651 PM MDT SAT MAY 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             1 SE MANITOU SPRINGS    38.85N 104.90W
05/29/2021  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, May 29, 6:55 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
655 PM MDT SAT MAY 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             3 ENE MANITOU SPRINGS   38.87N 104.86W
05/29/2021  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Special weather statement, May 29, 6:57 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
657 PM MDT Sat May 29 2021

COZ084>086-300145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
657 PM MDT Sat May 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES UNTIL 745 PM MDT...

At 656 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hanover, or 22 miles northeast of Pueblo, moving northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hanover, Truckton and Yoder.

A Tornado Watch remains in effect until 900 PM MDT for southeastern
and east central Colorado.

LAT...LON 3891 10414 3868 10405 3854 10405 3844 10440
      3859 10451
TIME...MOT...LOC 0056Z 245DEG 13KT 3854 10439

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:11 PM MDTTornado WarningPUBBaca, Las Animas34 min
May 29, 6:21 PM MDTSpecial Weather StatementPUBEl Paso24 min
May 29, 6:38 PM MDTTornado Warning Tornado observedConsiderable damage threatPUBBaca, Las Animas22 min
May 29, 6:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
May 29, 6:53 PM MDTSevere Thunderstorm WarningPUBEl Paso37 min
May 29, 6:54 PM MDTTornado Warning Tornado observedConsiderable damage threatPUBBaca, Las Animas36 min
May 29, 7:24 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas36 min
May 29, 7:45 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
May 29, 7:57 PM MDTFlash Flood WarningPUBEl Paso79 min
May 29, 8:02 PM MDTSpecial Weather StatementPUBBaca43 min
May 29, 8:38 PM MDTSpecial Weather StatementPUBBent, Otero52 min
May 29, 8:46 PM MDTSpecial Weather StatementPUBEl Paso29 min
May 29, 9:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
May 29, 9:28 PM MDTSevere Thunderstorm WarningPUBBent, Otero32 min
May 29, 9:38 PM MDTSpecial Weather StatementPUBBaca37 min
May 29, 9:55 PM MDTSevere Thunderstorm WarningPUBBent, Otero35 min
May 29, 10:00 PM MDTFlash Flood WarningPUBBent, Otero7 hr
May 29, 10:28 PM MDTSevere Thunderstorm WarningPUBBent, Otero32 min
May 29, 11:09 PM MDTSevere Thunderstorm WarningPUBBent, Otero32 min
May 30, 12:09 AM MDTSpecial Weather StatementPUBBent51 min
May 30, 12:18 AM MDTSpecial Weather StatementPUBProwers42 min
May 30, 12:28 AM MDTSevere Thunderstorm WarningPUBBent, Prowers47 min
May 30, 1:08 AM MDTSpecial Weather StatementPUBProwers37 min
May 30, 1:52 AM MDTSpecial Weather StatementPUBProwers38 min
May 30, 3:31 AM MDTFlash Flood WatchPUBAlamosa, Baca, Bent, Chaffee, Costilla, Custer and 6 more20 hr
May 30, 4:57 AM MDTAreal Flood WarningPUBBent, Otero3 hr
May 30, 5:05 AM MDTRiver Flood WarningPUBBent14 hr
May 30, 12:25 PM MDTSpecial Weather StatementPUBBent50 min
May 30, 12:41 PM MDTSpecial Weather StatementPUBHuerfano49 min
May 30, 12:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
May 30, 1:02 PM MDTSevere Thunderstorm WarningPUBLas Animas28 min
May 30, 1:31 PM MDTSevere Thunderstorm WarningPUBLas Animas29 min
May 30, 1:38 PM MDTSpecial Weather StatementPUBLas Animas52 min
May 30, 1:48 PM MDTSpecial Weather StatementPUBFremont42 min
May 30, 1:57 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min
May 30, 2:07 PM MDTSevere Thunderstorm WarningPUBLas Animas23 min
May 30, 2:23 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas37 min
May 30, 2:23 PM MDTTornado WarningPUBLas Animas21 min
May 30, 2:29 PM MDTSevere Thunderstorm WarningPUBLas Animas31 min
May 30, 2:33 PM MDTSevere Thunderstorm WarningPUBLas Animas42 min
May 30, 2:43 PM MDTTornado WarningPUBLas Animas32 min
May 30, 2:48 PM MDTSpecial Weather StatementPUBEl Paso42 min
May 30, 2:54 PM MDTTornado Warning Tornado observedPUBBaca, Las Animas36 min
May 30, 3:10 PM MDTSpecial Weather StatementPUBFremont50 min
May 30, 3:21 PM MDTSevere Thunderstorm WarningPUBEl Paso24 min
May 30, 3:25 PM MDTTornado Warning Tornado observedConsiderable damage threatPUBBaca, Las Animas35 min
May 30, 3:28 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo32 min
May 30, 3:41 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
May 30, 3:53 PM MDTSevere Thunderstorm WarningPUBLas Animas37 min
May 30, 3:55 PM MDTSevere Thunderstorm WarningPUBPueblo35 min
May 30, 3:57 PM MDTTornado Warning Tornado observedPUBBaca, Las Animas21 min
May 30, 4:12 PM MDTTornado WarningPUBEl Paso21 min
May 30, 4:21 PM MDTSpecial Weather StatementPUBLas Animas39 min
May 30, 4:23 PM MDTSevere Thunderstorm WarningPUBPueblo37 min
May 30, 4:36 PM MDTSpecial Weather StatementPUBEl Paso24 min
May 30, 5:05 PM MDTSpecial Weather StatementPUBPueblo25 min
May 30, 5:20 PM MDTSpecial Weather StatementPUBCrowley25 min
May 30, 5:46 PM MDTSpecial Weather StatementPUBCrowley29 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.